# SDR F3LA2022072500075

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09271
- Aircraft time: 7,545 hours, 3,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M12159
- Condition: Failed
- Location: Zone 200
- Part time: 8,424 hours, 3,548 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP242016 ITEM 2 AND 3: EPSU SYSTEM TEST FAIL AT (10WL) FOR EXTERIOR LIGHT. 
CORRECTIVE ACTION: REFERENCE LP242016 ITEM 2: REMOVED AND REPLACED EPSU UNIT REF AMM 33-51-38-000-001-A/400-001-A. OPS TEST FAIL, FURTHER ACTION REQUIRED. ITEM 3: REMOVED AND REPLACED L1 DOOR SLIDE REF 25-62-44-000-007-A/400-A WITH T/W S/N F9TAB3947C, OPS CHECKED GOOD  A/C OK TO CONTINUE.
